MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT SYPHILIS TP

ABBOTT GMBH ARCHITECT SYPHILIS TP
Model Number 8D06-31
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false reactive architect (b)(6) tp result and was inquiring if the assay has any cross reactivity with red cell antigens.The following data was provided for the patient in question: initial result = 1.71 s/co (reactive), mha tp = reactive, rpr = nonreactive.The patient is positive for the "c" antigen and recently delivered a baby.The newborn baby had a spinal tap procedure to retrieve cerebrospinal fluid for (b)(6) testing: architect (b)(6) = reactive, rpr = nonreactive, mha tp = nonreactive, vdrl = nonreactive.The spinal tap was performed due to the false reactive architect (b)(6) results on the mother's sample.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 05464be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A retained reagent kit of lot number 05464be00 was tested in a specificity setup, including additional replicates of a specificity panel.Results of this setup did not implicate that the performance regarding specificity of the lot is negatively impacted as no false reactive results were obtained.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect syphilis tp assay for lot 05464be00 was identified.

Brand Name
ARCHITECT SYPHILIS TP
Common Device Name
SYPHILIS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9527284
Report Number3002809144-2019-01095
Device Sequence Number11436847
Product Code MTN
UDI-Device Identifier00380740117115
UDI-Public00380740117115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model Number8D06-31
Device Catalogue Number08D06-31
Device Lot Number05464BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR PROCESSING MODULE; ARCHITECT I1000SR PROCESSING MODULE; LIST 01L86-40, SERIAL (B)(4); LIST 01L86-40, SERIAL (B)(4)
Outcome Attributed to Adverse Event Disability;